Cutting pristiq in half

Common Questions and Answers about Cutting pristiq in half

pristiq

5 in the afternoon and the full dose at bed (when I took the pristiq as well). He uped my dose of pristiq to 75mg cutting a pills n half. It made me a HOT MESS, later I found myself a zombie and emotional wreck, questioning myself, having flashbacks of the past experiences i had. I was crying all the time and headaches that were debilitating. I told my Dr all of this. I told him i looked over the last 2 years and i have never been physically sick in my whole life.
5 in the afternoon and the full dose at bed (when I took the pristiq as well). He uped my dose of pristiq to 75mg cutting a pills n half. It made me a HOT MESS, later I found myself a zombie and emotional wreck, questioning myself, having flashbacks of the past experiences i had. I was crying all the time and headaches that were debilitating. I told my Dr all of this. I told him i looked over the last 2 years and i have never been physically sick in my whole life.
5 in the afternoon and the full dose at bed (when I took the pristiq as well). He uped my dose of pristiq to 75mg cutting a pills n half. It made me a HOT MESS, later I found myself a zombie and emotional wreck, questioning myself, having flashbacks of the past experiences i had. I was crying all the time and headaches that were debilitating. I told my Dr all of this. I told him i looked over the last 2 years and i have never been physically sick in my whole life.
I'm skeptical as I've read bc of the short half life of Pristiq, this basically causes you start the withdrawal process from day 1 again on the days you are skipping a dose so it's a waste of time. I've also read that cutting an extended release pill in half isn't really as bad as people make it sound and that this approach is more effective. There is no way for me to take off sick at work if I get really bad withdrawal so I want to get as much info as I can before attempting this.
I am in the process of trying to figure out how to procede with this as so many others are inquiring about the hair loss and the use of this medication. I am cutting it in half as well trying to go off it. It is horrible. Body aches, cold chills, irratibility, nausa, dizzy, headache, sweating, loose bm's, and finally so foggy in my mind I almost ran a red light. I would never reccomend this drug to anyone. I believe that unless there is a serious problem, ie Bi-Polar, clinical depression.
I'd try by cutting the tablets in half and try keep your mindset that taking 1/2 is like taking one whole. Mind over matter is a powerful way to overcome things. Best wishes!
Hello, i have been on and off depression meds for over two years first prozac, then effxor xr and then this new **** pristiq which my doctor had me cutting extended release capsuls in half for over two weeks becaous of panic attack that only started after the pristiq,the er said 154/116 was way to high kept me there till it went down so the dr sugested to get off of then they were having to many side effects my issues is my husband is an alacholic on top of is 44 year old sister has stage 4 canc
I took the few pills I had left and split them in half (actually into quarters and take two quarters each day; one in the am and one in the pm.) One last thing, if Van Gogh was on Prozac, do you think his work would have turned out the way it did? How many artists (music, literature, fine art, etc) produced great work as a result of depression? Would I rather be a depressed artist or a numb non artist?
Turns out it was the meds so they took me off. With in three days I was in hell. Awful, vivid, lucid nightmares I couldn't wake myself from. The type where I was witnessing gross murders and mutilations and many times committing them myself. Nausea, brain zaps, tremors, fatigue, cold sweats... you name it I had it. So they put me on Prozac. It took about another 2 weeks but finally the symptoms subsided and I was feeling great.
hello, hope you are well. If you are having too many side effects with meds. Try cutting them in half. I hate the dizziness myself. My doctor gave me some meds. for dizziness.
Drink lots of water daily, eat lots of fiber foods daily, and exercise daily. And to get out what's in there, in hospitals they use enemas, and if that doesn't work, "Baby Lax" ointment tubes, squirt two in there, and it'll get waste out. You mentioned she tends to worry a lot. This is likely because of her illness, and once it goes away, she will be free to occupy her mind with less reflective things and more so current daily activities.
I realize just talking to my doctor and telling him my predicament is always an option, but then I risk being flagged. What I'm considering is cutting them in halves and having my significant other dole them out as needed. Any thoughts? Thanks and take care...
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
Hi Everyone, Welcome brave Tramadol Warriors ... Come on in and make yourself comfy ... there's room for all!
Hi Friends, Please come on in and make yourself at home. Get ready, cause it's quite a ride. You can do it!
So now with all that has happenned I see the picture all coming together...Hence the empty or half drank beers in the cooler that he keeps finding mysteriously when I am there..He is trying to set me up!!! As I was leaving last nite with my other co-worker I asked her if I was wrong she ofcourse does not want to get in the middle but we agreed that I should go to HR on Monday and get this **** out in the open all of it!!!
I even told my Psych that is the way I take the valium, and she said to do it that way, if that is keeping me even and balanced, but just not to go more than 4 days without taking at least 1, because of the half-life of valium, which stays in the body for about that long, or something like that. So I've been merrily going along, doing it all wrong, and paying the consequences now that Tramadol has been added to the mix. HELP!
In three years on the Forum I think I have only heard from one member with what is called thyroid hormone resistance, requiring higher than normal levels of FT3 and FT4 to relieve symptoms Since you were already at a very high level of FT3, cutting your meds in half would be expected to have a drastic effect, as you've noticed. Since you were not yet experiencing any hyper symptoms, it would have probably been much better to reduce you gradually while monitoring symptoms and FT3 levels.
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
Hi There Dear Friends & Tramadol Warriors! Welcome to Part 26. Come on in and make yourself at home. We are delighted you came to join us. Lots to learn, lots to teach ...
Substances Causing False Positives According to a report by the Los Angeles Times New Service, a study of 161 prescription and over the counter medications showed that 65 of them produced false positive results in the most widely administered urine test.
Hi Warriors! Welcome to a beautiful Day in the Neighborhood. This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
I just don't understand why I feel like this..it's almost like a cycle.....in the summer I'm sleepy all the time, in the fall I'm more anxious, get depressed and cry uncontrollably (at which time I get scared thinking crazy things like "maybe this will lead to suicide? or me doing something crazy?) and I'm afraid of what I think of? Is that crazy of what? I am perfectly sane but yet I am afraid of what my mind can come up with to scare me? That's the one biggest fear I have.....
Still not got much of an appitite though, I am taking lots of vitamins, and loads of water, smoking slashed in half.. I have just recieved this post and it is a bit of a worry. Hey, I've been clean for 3 weeks, and I just want to share what's going on, kind of to forwarn....I hope this doesn't happen to you...I started sleeping fine. after the initial withdrawls passed-after a week or so...then I started to have panic attacks and felt depressed at about 4 pm-6 pm every day.
I call him and told him that the 1 mg of Xanax was not working after 3 weeks and he said to not increase the dose and try to reduce it by cutting 10% of my dose in the evening each week and when the evening dose will be at 0 mg he said to do the same with the morning dose... So last week I cut my evening dose and had very bad rebound anxiety to the point that I was thinking that I will have a seizure (I had a bad seizure when I withdraw too fast the Xanax 3 years ago)...
I finished my 48 weeks of tx about 10 days ago, and I dropped my AD dosage to previous levels on the same day that I stopped the ribavirin. In spite of cutting the dose from 200mg to 150mg, within 3 days of being off the meds I could feel a cloud beginning to lift from my mind. It was only then that I fully realized how much the meds had depressed me, and it frightened me to realize it.
MedHelp Health Answers